# SDR HYIA20120904002

- Difficulty date: August 31, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N769EA
- Make and model: Cessna 402C
- Aircraft serial: 402C0303
- Aircraft time: 28,099 hours
- Engine: Cont TSIO520VB
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Drag Brace
- Part number: 51420025
- Part serial: T35110
- Condition: Failed
- Location: Nlg
- Part time: 130 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING ROLLOUT, ACFT SUSTAINED DAMAGE FROM A NOSE GEAR DRAG BRACE STRUCTURAL FAILURE.   NOSE GEAR DRAG BRACE REPLACED, DRAG BRACE HAD BEEN INSPECTED 130 HOURS PRIOR TO FAILURE, UTILIZING A DIE PENETRANT INSPECTION.  DIE PENETRANT INSPECTION FAILED TO DETECT SUBSURFACE DEFECTS THAT WERE MOST LIKELY PRESENT AT THE TIME OF INSPECTION. THE PART IS BEING FURTHER ANALYZED TO DETECT THE ROOT CAUSE OF THE FAILURE. THIS PART HAD BEEN INSPECTED 5 TIMES SINCE 2009, AND HAD BEEN IN SERVICE SINCE WELL BEFORE 2009.
